The Stacks Project


Bibliography item: abramovich-vistoli

authorAbramovich, Dan and Vistoli, Angelo
titleCompactifying the space of stable maps
year2002
typearticle
eprinttypearXiv
journalJournal of the American Mathematical Society
number1
volume15
eprintmath/9908167
shortjournalJ. Amer. Math. Soc.
pages27–75

BibTeX code

You can use the following code to cite this item yourself.

@article{abramovich-vistoli,
  author = {Abramovich, Dan and Vistoli, Angelo},
  title = {Compactifying the space of stable maps},
  year = {2002},
  eprinttype = {arXiv},
  journal = {Journal of the American Mathematical Society},
  number = {1},
  volume = {15},
  eprint = {math/9908167},
  shortjournal = {J. Amer. Math. Soc.},
  pages = {27--75},
}